I'm a 23 year old male. I have been on Xanax 1 MG 3x a day. And a 1/2 of a Xanax at bedtime. (But sometimes I can do with only 3) for about 4 years now. Today my psychiatrist prescribed me Klonopin 2 MG 3x a day. She says 1 of those equals 1 Xanax. But it won't be long before I'll not have to take as many Klonopin as I do Xanax. Because, I'm switching over to Taper off of all medication. So, I'll be replacing the Klonopin with Xanax because she says Klonopin has a longer half life. And that I won't feel the horrible withdraws and "pre-seizure like symptoms" between doeses. Has anyone ever done this and been successful on here? She's said she's had many patients be successful and I won't notice the transition. I'll only notice that I'll start needing less and less Klonopin because it last longer and I'll be tapering. Thank you for reading and answering I'm BRAND NEW and just want the best advice. I believe my psychiatrist wants what's best for me, I just wanted a second opinion.
Anytime u can get off meds like these is good. Do your self a favor and don't google every possible withdrawal symptom, or every worse case scenario. Sometimes when we do that, are minds tricks us into thinking we have those symptoms. Lol i think a slow taper would be best since u were on the xanax quit a while, kolonopin does last longer than xanax. I would guess even after the taper u will have some restless nights, and irribility, agitation etc... But just make sure your doctor doesn't taper to fast. You don't want full blown withdrawal. Just be prepared for being crabby and irritable for a while. But if done correctly tapering can be effective.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2013 • 2 answers
Posted 30 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 12 May 2016 • 3 answers
Posted 7 Jun 2017 • 3 answers
Posted 30 Nov 2017 • 2 answers